# SDR IPXA2018062093834

- Difficulty date: June 11, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGID CARGO BARRIER FLOOR FITTING NR 7 HAD CORROSION.  REMOVED AND REPLACED THE RIGID CARGO BARRIER FLOOR FITTING IAW EO MD11-2520-58701-D.
